Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Have stomach pain after getting drunk. Had endoscopy. Take nexium?

i have stomach pain, and have done for nearly 3 months after a heavy 4 day drinking binge ... i have had an endoscopy , and biospy which was clear, and my bloods are fine as are my faeces etc....i was taking omeprazole for about 6-7 weeks and it cleared up for a while but i still have pain, ive just taken a weeks antibotics, and now have nexium to take? will that work!!! i need to get better so bad thanks j
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You had endoscopy, no abnormalities detected. Had omneprezole for gastric derangements for several weeks and felt better. Still having pain means only one thing. ANXIETY.

Because your doctor is your best judge. If you don't believe your current doctor, find a new and experienced one with care and believe him.Nexium (esomeprazole) belongs to a group of drugs called proton pump inhibitors. Nexium decreases the amount of acid produced in the stomach.

Nexium is used to treat symptoms of gastroesophageal reflux disease (GERD) and other conditions involving excessive stomach acid such as Zollinger-Ellison syndrome. Nexium is also used to promote healing of erosive esophagitis (damage to your esophagus caused by stomach acid).

Believe your doctor and get well soon.

Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor